# SDR CALA2015121794909

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 72,398 hours, 26,996 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, OUTER SKIN SURFACE, FRAME 25A & RIB 4 - 5 HAS DENT.  DENT ON FWD CARGO DOOR OUTER SKIN SURFACE OUT OF LIMITS IAW SRM 52-30-00 PARA 4 E FIG 105.  REPAIRED INSTALLING A REPAIR DOUBLER IAW SRM 52-31-00 PARA 5 I FIG 209.
